# SDR ASOA99146

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Inoperative
- Location: Acm Bay
- Part time: 19,839 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4028 - AFTER TAKEOFF, CREW SMELLED SOMETHING BURNING.  CAPTAIN TURNED AUTOPILOT ON AND TURNED ON COCKPIT READING LIGHTS AND SAW THIN WHITE SMOKE.  F/A REPORTED BURNING SMELL, BUT SAW NO SMOKE IN CABIN AFTER INSPECTION.  CREW UNABLE TO IDENTIFY SOURCE OF BURNING SMELL.  CAPTAIN TURNED RECIRCULATING AND GASPER FANS OFF AND CLOSED EYEBALL VENTS.  CREW DECLARED EMERGENCY AND RETURNED TO ATL WHERE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
